MathSciNet Relay Station
MathSciNet bibliographic data
MR991657 11P05
Vaughan, R. C. A new iterative method in Waring's problem. II. J. London Math. Soc. (2) 39 (1989), no. 2, 219–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement